Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 23, 2018, 6:10 AM EDT for Forsyth County, Georgia. It took effect at Apr 23, 2018, 8:35 AM EDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2018, 6:10 AM EDT (10:10 UTC)
- In effect from
- Apr 23, 2018, 8:35 AM EDT
- Expired
- Apr 24, 2018, 12:18 AM EDT
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 7.21 ft at Apr 23, 2018, 4:00 PM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
336
WGUS42 KFFC 231010
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
610 AM EDT Mon Apr 23 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-240010-
/O.NEW.KFFC.FL.W.0029.180423T1235Z-180424T0112Z/
/CMGG1.1.ER.180423T1235Z.180423T1600Z.180423T1912Z.UU/
610 AM EDT Mon Apr 23 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this morning until this evening.
* At 545 AM Monday the stage was 4.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 6.2 feet by this afternoon.The river will fall below
flood stage by late this afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$4 follow-up statements
957
WGUS82 KFFC 231457
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1057 AM EDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Chattanooga Creek near Flintstone affecting Walker County
GAC295-240456-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T1015Z.000000T0000Z.UU/
1057 AM EDT Mon Apr 23 2018
The Flood Warning continues for
The Chattanooga Creek near Flintstone.
* Until further notice.
* At 10AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10.0 feet.
&&
LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541
$$
GAC083-TNC065-240456-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Tuesday evening.
* At 10 AM Monday the stage was 14.8 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will rise to near 15.0 feet by this evening.
The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-240330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T0330Z/
/CMGG1.1.ER.180423T1251Z.180423T1700Z.180423T2130Z.UU/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 10 AM Monday the stage was 6.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 6.6 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-240456-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 10 AM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
morning. The river will fall below flood stage early Wednesday
morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$126
WGUS82 KFFC 231842
FLSFFC
EBULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
242 PM EDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC083-TNC065-240840-
/O.CON.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
242 PM EDT Mon Apr 23 2018
The Flood Warning continues for
The Lookout Creek near New England.
* Until Tuesday evening.
* At 2 PM Monday the stage was 14.7 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 15.0 feet by this evening.
The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-240840-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T1900Z.180424T0449Z.UU/
242 PM EDT Mon Apr 23 2018
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Big Creek near Cumming.
* Until Tuesday morning.
* At 2 PM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 7.1 feet by late this
afternoon. The river will fall below flood stage after midnight.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-240840-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
242 PM EDT Mon Apr 23 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 2 PM Monday the stage was 7.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
morning. The river will fall below flood stage early Wednesday
morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$428
WGUS82 KFFC 240107
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
907 PM EDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Big Creek near Cumming affecting Forsyth County
GAC083-TNC065-241506-
/O.CON.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180423T1215Z.180424T1700Z.UU/
907 PM EDT Mon Apr 23 2018
The Flood Warning continues for
The Lookout Creek near New England.
* Until Tuesday evening.
* At 8 PM Monday the stage was 14.7 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will fall below flood stage tomorrow early afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-241049-
/O.CON.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T2000Z.180424T0449Z.UU/
907 PM EDT Mon Apr 23 2018
The Flood Warning continues for
The Big Creek near Cumming.
* Until Tuesday morning.
* At 7 PM Monday the stage was 6.8 feet...and falling.
* Minor flooding will continute.
* Flood stage is 6 feet.
* The river will fall below flood stage after midnight tomorrow.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-241506-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1648Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T1048Z.NO/
907 PM EDT Mon Apr 23 2018
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Big Creek near Alpharetta.
* Until Wednesday afternoon.
* At 8 PM Monday the stage was 7.7 feet...and slowly rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 8.1 feet by Tuesday
morning. The river will fall below flood stage Wednesday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$378
WGUS82 KFFC 240418
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1218 AM EDT Tue Apr 24 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-240448-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-180424T1049Z/
/CMGG1.1.ER.180423T1251Z.180423T2000Z.180424T0243Z.UU/
1218 AM EDT Tue Apr 24 2018
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 1145 PM Monday the stage was 5.5 feet...and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 23, 5:19 AM EDT, 51 minutes earlier.
Area forecast discussion, Apr 23, 5:19 AM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 519 AM EDT Mon Apr 23 2018 .SHORT TERM /Today through Tuesday/... Primary concern is timing of heavy rainfall and chances for thunderstorms this afternoon. Rain has progressed east as expected but model guidance continues to show heavy rain band lingering over northeast GA through at least 00Z. Could see an additional 2-4 inches in NE GA. Have extended FA.A to 00Z but removed counties where no significant additional rainfall expected. Strong winds have subsided in all but higher elevations of north GA, and even there should subside below advisory criteria later this morning. Have removed many counties from wind advisory. As dry slot wraps south of upper low into much of middle GA today, could see some clearing and increased instability. Though vertical wind shear will be weaker today, could see a few isolated storms develop this afternoon over much of the area, somewhat more likely over middle and eastern GA. Can't rule out small hail but no other threats expected from any storms that manage to develop. Things quiet down significantly tonight and Tuesday, though rain chances have to stay in until slow moving upper low moves out of the region. SNELSON && .LONG TERM /Tuesday Night through Sunday/... Aside from some lingering slight pops across the north for Tuesday night into Wednesday with the departing low from the short term, the main focus will be on two shortwaves set to traverse the region later in the week. Guidance is coming into much better agreement with the features and have a higher amplitude wave that nearly cuts off as it digs farther south into the Mississippi Valley for Thursday. The translated sfc low does try to show a bit more organization than previous runs and progged CAPE values are enough to include slight chance thunder mention (most likely elevated given the position of the low). The second shortwave looks to quickly dig into the region for Friday night/early Saturday with an almost identical evolution as the Thursday wave. Kept pops lower with this given how far out in the fcst, though future updates may very well raise chances if subsequent runs maintain consensus. Temps generally slightly below climo norms through fcst period. Most days with upper 40s to low 50s for mins and upper 60s to low 70s for maxs. Baker && .HYDROLOGY... An additional 1 to 2.5 inches of rainfall is expected through today after 0.75 to 1.5 inches have already fallen with some isolated 2 inch amounts in the south and northwest. Several creeks have responded with minor flooding early this morning. The Flood Watch has been updated to cover just portions of north Georgia and extended until 8 PM today. && .AVIATION... 06Z UPDATE... IFR cigs to continue through at least 18Z in ATL metro airports, a little sooner over middle GA. Rain also expected to clear most areas with lingering rain over northeast GA airports. Could see some isolated TSRA over middle GA after 18Z today though coverage may limit use of TEMPO probs. Have used PROB30 for now at KMCN and KCSG. Sfc winds will continue to decrease. Directions may be tricky at KATL but most guidance shows E to SE winds will persist through the day, though SW winds won't be too far away to the southeast of KATL. //ATL CONFIDENCE...06Z UPDATE... Medium on IFR timing today. High on remaining elements. Snelson && .PRELIMINARY POINT TEMPS/POPS... Athens 65 56 72 53 / 100 70 40 20 Atlanta 70 56 69 55 / 70 60 30 20 Blairsville 58 52 65 49 / 100 80 50 30 Cartersville 68 53 70 52 / 70 60 40 20 Columbus 76 56 73 56 / 30 20 20 10 Gainesville 61 55 69 53 / 100 80 40 30 Macon 77 56 74 54 / 60 40 30 10 Rome 69 54 70 53 / 70 50 40 20 Peachtree City 73 54 71 53 / 50 40 30 20 Vidalia 76 60 77 58 / 100 50 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for the following zones: Banks...Catoosa...Dade...Dawson...Fannin...Forsyth...Gilmer... Hall...Jackson...Lumpkin...Madison...Murray...Pickens...Towns... Union...Walker...White...Whitfield. Wind Advisory until 9 AM EDT this morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Forsyth...Gilmer...Gordon...Hall...Lumpkin... Murray...Pickens...Towns...Union...Walker...White...Whitfield. && SHORT TERM...SNELSON LONG TERM....Baker AVIATION...SNELSON
Hazardous weather outlook, Apr 23, 5:38 AM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 538 AM EDT Mon Apr 23 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 538 AM EDT Mon Apr 23 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Flooding potential could linger into this evening across portions of north Georgia. The Flood Watch in this area has been extended through 8 PM today. Isolated strong to severe storms are possible in parts of the east today. The main threats are hail and damaging winds. A brief tornado or two are possible as well. Strong winds out of the east at 15-25 mph gusting up to 35 mph will continue in the higher elevations of north Georgia this morning. The Wind Advisory has been extended until 9 AM. Trees can down more easily with heavy rainfall and wet soils. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Several other disturbances look to push across the area later in the week - the first on Thursday and the second possible for late Friday into Saturday. For now have included a slight chance of thunderstorms with the Thursday system. There is still uncertainty on timing and strength of these systems so please monitor future updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated but spotters are encouraged to report any damage or significant weather.
In the hours before
Local storm report, Apr 23, 1:22 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 AM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM NON-TSTM WND DMG 2 W WEST END 33.75N 84.44W
04/22/2018 FULTON GA DEPT OF HIGHWAYS
*** 1 INJ *** TREE DOWN ON I-20 JUST EAST OF MILE
MARKER 53 BLOCKING LANES. ONE DRIVER INJURED.
&&
EVENT NUMBER FFC1800081
BAKERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:12 AM EDT | River Flood Warning | FFC | Dade | 47 hr |
| Apr 23, 3:04 AM EDT | River Flood Warning | FFC | Walker | 13 hr |
| Apr 23, 4:27 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 23, 8:14 AM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 31 min |
| Apr 23, 8:46 AM EDT | Special Weather Statement | FFC | Johnson, Treutlen | 29 min |
| Apr 23, 9:25 AM EDT | Special Weather Statement | FFC | Emanuel, Glascock, Jefferson, Johnson, Treutlen | 65 min |
| Apr 23, 1:41 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 23, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Apr 23, 2:38 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Apr 23, 2:47 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Apr 23, 3:14 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Apr 23, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Apr 23, 3:50 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Apr 23, 3:55 PM EDT | Tornado Warning | FFC | Henry, Rockdale | 21 min |
| Apr 23, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 18 min |
| Apr 23, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 28 min |
| Apr 23, 4:19 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Apr 23, 4:23 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 23, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 43 min |
| Apr 23, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 30 min |
| Apr 23, 4:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Apr 23, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 20 min |
| Apr 23, 5:12 PM EDT | Tornado Warning | FFC | Greene | 33 min |
| Apr 23, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 30 min |
| Apr 23, 5:22 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Apr 23, 5:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Apr 23, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Apr 23, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Apr 23, 5:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Apr 23, 5:55 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Apr 23, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 45 min |
| Apr 23, 6:20 PM EDT | Special Weather Statement | FFC | Putnam | 40 min |
| Apr 23, 6:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Apr 23, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 24 min |
| Apr 23, 6:59 PM EDT | Flash Flood Warning | FFC | Greene, Jasper, Morgan, Putnam | 6 hr |
| Apr 23, 7:13 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Apr 23, 7:15 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 45 min |
| Apr 23, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs | 28 min |
| Apr 23, 7:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.